I have been on Paxil 10 mg for 16 days then woke up with ringing in my ears been there for 4 days now is this a side effect of the Paxil? I also take androgel for low testosterone and take 3mg of lunesta to sleep at night? Anyone got any answers? Will this go away?
Ringing in the ears is listed as a side effect for Paxil. You may want to seek the advise of your doctor on this side effect.
Hope it gets better soon :)
gator; yes as Janie said but you said this just started you can give it a few days because your in the worst part of the side effects of these medications and it should go away by itself within a week but if it is just to much give your doctor a call. It is uncommon in side effects and the ringing would normally not start after you have already taken it for 16 days. But like I said with luck it should go away by the end of the week the side effects we get when we first start these medications. Best of luck and of course it sure won't hurt as Janie has said to give the doctor a call but make sure you tell him or her that it just started after 16 days.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Sep 2018 • 5 answers
Updated 29 Apr 2019 • 6 answers
Updated 31 Oct 2012 • 1 answer
Updated 2 Dec 2014 • 3 answers
Updated 14 Mar 2019 • 2 answers